sugaplum 20/04/17
Last reply 10 months ago
Lemtrada update

Hi!

A little update after posting a while ago and then went AWOL, family bereavement and things piling up but starting to settle down now. I was previously worrying that I wouldn’t get Lemtrada after no new activity on brain MRI. Well, I am pleased to say I am starting Lemtrada shortly, largely due to two relapses in the last year. Ive had bloods, mrsa swab, smear booked for Monday so when that result is back I will get my date! So happy! Quick question tho, I’ve recently stopped taking Tecfidera and since then some old symptoms have reared their ugly head, my legs are very numb and weak and the nerve pain is intense and driving me crazy! Anyone else have this after first stopping a DMT?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
10 months ago

@sugaplum , it’s not surprising that your body has “noticed” that you’ve stopped the Tecfidera.

We get side-effects when we introduce a new drug and we get something similar when we stop a drug.

Have a word with your MS Nurse, as you should be able to have some medication to address the neuropathy.

Post Comment

You must be logged in to reply to this topic.